In your case it is likely there are 3 possible disorders mixed: depression, anxiety, and marijuana withdrawal symptoms. You can continue taking Prozac, try a psychotherapy course, and keep away from marijuana. Marijuana canât cause anxiety or depression but can make those conditions worse because of the addiction. Depression and anxiety make the person more susceptible for taking drugs and becoming addicted.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Anxiety and Stress , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.